# SDR 96UAL900128

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL INOPERATIVE EEL STRIP LIGHTS IN MAIN CABIN, INCLUDING BOTH OVERWING EMERGENCY EXITS.  REPLACED BATTERY PACK AND GROUND CHECKED NORMAL.
